# SDR UPS02439437

- Difficulty date: September 13, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Engine: Pwa JT9D7Q
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plug
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, A

## Discrepancy

INSPECTION TYPE:N/A AIR TURNBACK ENG FIRE NR 3 ENGINE.  FOUND BORESCOPE PLUG AT 2 O'CLOCK POSITION ON DIFFUSER CASE LOOSE.  REINSTALLED PLUG AND SAFETIED IAW 72-00-00.  RAN NR 3 ENGINE WITH NO RISE IN TEMP.  A/C RETURNED TO SERVICE.
